BibTeX record journals/siamcomp/BekosFGMMRU19

download as .bib file

@article{DBLP:journals/siamcomp/BekosFGMMRU19,
  author    = {Michael A. Bekos and
               Henry F{\"{o}}rster and
               Martin Gronemann and
               Tamara Mchedlidze and
               Fabrizio Montecchiani and
               Chrysanthi N. Raftopoulou and
               Torsten Ueckerdt},
  title     = {Planar Graphs of Bounded Degree Have Bounded Queue Number},
  journal   = {{SIAM} J. Comput.},
  volume    = {48},
  number    = {5},
  pages     = {1487--1502},
  year      = {2019},
  url       = {https://doi.org/10.1137/19M125340X},
  doi       = {10.1137/19M125340X},
  timestamp = {Thu, 07 Nov 2019 09:20:07 +0100},
  biburl    = {https://dblp.org/rec/journals/siamcomp/BekosFGMMRU19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics